# SDR CA090121001

- Difficulty date: January 19, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 5,295 hours
- Engine: Ge CF348E5A1
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Lockwasher
- Part number: NAS5135
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) WARNING MSG IN F/DCK "LANDING GEAR NOSE DOOR OPEN DURING CLIMB" CREW PERFORMED FIM PROCEDURE, NO FURTHER FAULTS FOUND AND A/C OK FOR FURTHER FLIGHT.  MAINTENANCE FOUND RT AFT NLG DOOR ACTUATING ROD EYE END LOCK TAB WASHER TAB BROKEN AND ROD ADJUSTER BACKED OFF AND OUT OF SAFETY.  UPON INSP THE LOCK DEVICE LOOKS SERVICEABLE BUT ATTEMPTS TO TURN THE ROD ASSY ALLOWS MOVEMENT WHEN THE TAB IS BROKEN.  DUE THE ROD ADJUSTER BACKED OFF THE DOOR DROOPED BY 1 INCH BELOW FAIRED POSITION. (TC NR 20090121001)
